# SDR SWAA2022021170479

- Difficulty date: February 9, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737*
- Aircraft serial: 32751
- Aircraft time: 62,166 hours, 31,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Condition: Inoperative
- Location: L/H Overwing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. OVERWING LOWEREMERGENCY EXIT SIGN INOP. ; / [01] R & R INDICATOR ASSY I/A/W M/M 33-51-04.
